# SDR UALA2013052203541

- Difficulty date: May 21, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 80,851 hours, 23,271 cycles
- Engine: Pwa PW2037
- Engine time: 62,595 hours, 21,031 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRI CONT STATUS.  MESSAGES P(S) 351-23 ANS P(S) SVA OR FCU-EEC DID NOT SHOW WHEN IN ALT MODE. INF-  :MESSAGES DISPLAYED ON EPCS PAGE WERE: P351-19 & HCC-EEC. RDF-P :REPLACED EEC STATOR AND EEC. NO HELP, FAULTS ONLY ON RH EICAS COMP ON PRI SIDE. TRIED PDIU, NO HELP. SUSPECT RH EICAS COMP, OR WIRING. -INF- :REF WDM 73-21-41,PG3 J4, J5 PINS ON CON, D321D SUSPECT POSSIBLE OPEN. INF-  :EPCS FAULT 351-19 T-S PER 71-00-00 FIG 109 SHEET 3. POSSIBLE PART HPC VALVE (PCN 645-9067). REPLACED NR 2 ENG PER MM.
